Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102864
Title: Cancellable Elements in the Lattice of Overcommutative Semigroup Varieties
Authors: Shaprynskiı, V. Y.
Vernikov, B. M.
Issue Date: 2021
Publisher: Springer
Citation: Shaprynskiı V. Y. Cancellable Elements in the Lattice of Overcommutative Semigroup Varieties / V. Y. Shaprynskiı, B. M. Vernikov. — DOI 10.1007/978-981-33-4842-4_14 // Springer Proceedings in Mathematics and Statistics. — 2021. — Vol. 345. — P. 231-241.
Abstract: We completely determine all cancellable elements in the lattice OC of all overcommutative semigroup varieties. In particular, we prove that an overcommutative semigroup variety is a cancellable element of the lattice OC if and only if it is a neutral element of this lattice. © 2021, The Author(s), under exclusive license to Springer Nature Singapore Pte Ltd.
Keywords: CANCELLABLE ELEMENT OF A LATTICE
LATTICE OF SUBVARIETIES
OVERCOMMUTATIVE VARIETY
SEMIGROUP
VARIETY
NEUTRAL ELEMENTS
SEMI-GROUP
URI: http://hdl.handle.net/10995/102864
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85107375526
PURE ID: 22095268
5d60ba64-12c7-4a73-809a-e3ace8bdf3c7
ISSN: 21941009
ISBN: 9789813348417
DOI: 10.1007/978-981-33-4842-4_14
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85107375526.pdf146,8 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.